MathSciNet Relay Station
MathSciNet bibliographic data
MR2286098 47B35 (32H35)
Ahern, P.; Youssfi, E. H. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1865–1873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement